| Model Number |
KNOTLESS 1.8 FIBERTAK IMPLANT SYSTEM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 23-jan-2026, a sales representative reported via email that two ar-3637 1.8 knotless fibertak conversion suture sets broke.This was discovered during a shoulder scope with a labral repair procedure on (b)(6) 2026.Additional information was received on 30-jan-2026: during the procedure, issues were encountered with four ar-3637 1.8 knotless fibertak kits.In two of the kits, one repair suture from one anchor in each kit broke while the surgeon attempted to shuttle the suture through the knotless mechanism.In the remaining two kits, two repair sutures from two anchors broke in the same manner.All anchors remained in place, and all suture fragments were retrieved.The case was completed using ar-2323kbcc 4.75 mm knotless swivelock anchors in place of the affected devices.The event resulted in an estimated 5¿10-minute surgical delay.It is unknown whether the patient required additional anesthesia.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 -complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - g.Precautions - 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force applied during suture passing/tightening /tensioning.